MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS
Catalog Number ES-04706
Medical Device Problem Codes Unsealed Device Packaging (1444); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It is reported that: a small hole was found in the packaging which resulted in the device not being sterile.It was identified prior to use.There was no patient involvement.It was decided that the complaint was reportable after investigation of the returned device.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, unopened cvc kit for analysis.The seal along the outer edge of the lidstock was intact and uniform along the tray.Visual analysis revealed that the kit lidstock and tray contained a sterility breach in the form of a small hole.Microscopic examination confirmed the hole on both the lidstock and the tray.Both were observed to be in the top-right corner of the tray.It is being assumed that the damage to the lidstock also caused the damage to the tray.The packaging facility was contacted as part of this complaint investigation.They confirmed that the damage likely occurred after the kit was sealed; however, there are no process steps in the packaging process that typically result in the damage observed.The distribution centers (edc rhenus and ap07) were also contacted as part of this complaint investigation.In edc rhenus, they confirmed that this finished good shows no record of repackaging.Likewise, there is no record of this finished good showing such damage during their handling.In ap07, they confirmed that chinese labels are placed on the lidstocks of the kits; however, there is no process that can cause this type of damage.A dev ice history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".The report of a sterility breach was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the kit lidstock and tray contained a sterility breach in the form of two small holes.Based on the comments from the packaging facility and the distribution centers for this finished good, this type of damage has not been observed as part of the normal packaging/handling process.Additionally, there are inspections in place to check for such damage.Based on the customer report, the sample received, and the comments from packaging/distribution, storage/shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi #.Udi related data quality updates only.

Brand Name
ARROW CVC SET: 14 GA X 6" (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18072812
Report Number3006425876-2023-01133
Device Sequence Number7759606
Product Code DQY
UDI-Device Identifier00801902108418
UDI-Public(01)00801902108418(11)220609(17)270531(10)71F22F1708(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberES-04706
Device Lot Number71F22F1708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/04/2023
Not provided
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/05/2023
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown